MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE 0.014'' GUIDEWIRE

LAKE REGION MEDICAL ENROUTE 0.014'' GUIDEWIRE
Catalog Number SR-014-GW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, the enroute 0.014" guidewire caused a dissection.The dissection was addressed with an unplanned additional stent.There were no further complications reported.

Brand Name
ENROUTE 0.014'' GUIDEWIRE
Common Device Name
0.014'' GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, 91385 037
EI  91385037
MDR Report Key21081863
Report Number3014526664-2025-00001
Device Sequence Number8444153
Product Code DQX
UDI-Device Identifier00811311020546
UDI-Public(01)00811311020546(17)271231(10)8804597
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2025
Report Date (Section F) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSR-014-GW
Device Lot Number8804597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/13/2024
Event Location Hospital
Date Report to Manufacturer01/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Date Report Sent to FDA01/06/2025